# SDR SIMA20181021003

- Difficulty date: October 21, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 36,229 hours, 31,952 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Tape
- Condition: Missing
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT OF DFW WE HEARD A LOUD BANG NOISE COMING FROM CAPTAIN SIDE SPEEDTAPE WAS PEELING OFF. C/W VISUAL INSP FWD AREA OF AIRCRAFT. FOUND SPEED TAPE DAMAGED AND MISSING ON CAPT SIDE OF A/C. REMOVED AND REAPPLIED SPEED TAPE ON DAMAGED AND MISSING AREA OF CAPT W/S IAW AMM 56-10-01 AND TDMI 831T5658. REMOVED SPEED-TAPE AND OBSERVED CAPT WINDSHIELD FILLET SEALANT TO BE FULLY CURED IAW SRM 51-20-01.
